# SDR AALA201706269053

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 52,996 hours, 21,515 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  LEFT AFT LAV SMOKE DETECTOR IS GOING OFF.  COULD NOT DUPLICATE. LEFT AFT SMOKE DETECTOR CHECKS GOOD PER AMM 26-10-00.
